NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Evening doctor I'm not feeling fine using one malaria drug that is make me dizzy and I have exam this week what can I do should I stop d medicine "

    User Avatar
    A 20 years year old male asked:
    a year ago
    Evening doctor I'm not feeling fine using one malaria drug that is make me dizzy and I have exam this week what can I do should I stop d medicine
    Dr. Tomiwa A answered:
    a year ago
    Goodevening, you need to mention the exact symptoms you are having to help make a diagnosis. What particular malaria drug are you using? Was it prescribed by a doctor. If no, you should present at a hospital to have a malaria parasite test done and be placed on the necessary antimalarial drug. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app